Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Icthruyou is offline New Member
    Join Date
    Jan 2006
    Location
    New York
    Posts
    29

    Arm gets red after shot

    This is a very weird situation. Ive been juicing for a long time so its not that I dont know what im doing. I noticed after a shot in my delt that some of my arms gets a little red almost like a sunburn. Its not an absess ive gotten that before. I went 1 1/4 down so im sure it was deep enough. The shot was 2cc's, 1cc of sust and the rest tren . Does anyone experienced know why this happend. Also there was no pain at all where it was red, it was just red, thats all.

  2. #2
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    I get those minor inflammations shooting my Bi's.The redness is always lower than the injection site.Sort of runs down to my forearm.I guess it's kind of a gravity type thing...

    ~Pinnacle~

  3. #3
    Icthruyou is offline New Member
    Join Date
    Jan 2006
    Location
    New York
    Posts
    29
    You know, thats what I thought, because as the days went on I could see it moving its way down. But you dont think its a big deal right?

  4. #4
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Quote Originally Posted by Icthruyou
    . But you dont think its a big deal right?
    If I did,I would have stopped doing drugs years ago..a little redness never stopped me,nor does swelling.It all part of the game bro...this kind of shit happens when you've played long enough,ya know? Lumps,bruises,swelling ect ect doesn't phase me one bit...


    ~Pinnacle~

  5. #5
    Icthruyou is offline New Member
    Join Date
    Jan 2006
    Location
    New York
    Posts
    29
    Yeah me neither, I am running 100mg of tren every day with 2 anadrol a day, and 1000mg of test a week. I love the tren but the night sweats and restless sleep is kind of annoying, buy its a small price to pay.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •